# SDR SWAA2023050318817

- Difficulty date: March 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Deck
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK LBL 35 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.312 INCH. 2023-208334<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[02] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[03] PERFORMED REPAIR LOC. BTW LBL 25 TO LBL 60 AND BS 663.75 TO BS 675; AND FASTENERS IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4 SEE INDIVIDUAL SIGNSOFF BELOW.;[04] PERFORMED REPAIR LOC. BTW LBL 25 TO LBL 60 AND BS 663.75 TO BS 675; AND FASTENERS IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4  SEE INDIVIDUAL SIGNSOFF BELOW.RII
